|
Ephedrine HCL 25mg 200 Tablets |
Replaced with Kaizen Pure Ephedrine HCL 8mg |
3 Bottles (150 tabs) - $39.97
|
 |
6 Bottles (300 tabs) - $59.99
|
 |
12 Bottles (600 tabs) - $109.97 |
 |

|
|
|
Contains 25mg pure ephedrine hcl. Does not contain guaifenesin like vasopro! Ephedrine 25mg is a bronchodilator and increases oxygen intake thru the opening of your breathing passageways.
Yes, it contains powerful ephedrine alkaloid, not ephedra extract! Pure ephedrine hcl 25mg is a powerful product, take it carefully.
Note: Due to legal limitations we are able to sell 8mg of pure ephedrine per tablet only. You can take 3 tablets per serving for 24mg dosage.
Note: Due to legal limitations we are able to sell 8mg of pure ephedrine per tablet only. You can take 3 tablets per serving for 24mg dosage.
Ephedrine is a substance that stimulates the sympathetic nervous system. Ephedrine was first isolated in 1887 from ephedra. For thousands of years, practitioners of Traditional Chinese Medicine have safely used ma huang, which contains ephedrine.
Animal and human studies have suggested a thermogenic synergism between ephedrine, a beta-agonist, and caffeine, an adenosine antagonist, which may be suitable for the treatment of obesity.
The thermogenic effect after Ephedrine 20mg + Caffeine 200mg was larger than that of any of the other combinations. In this dose ratio, ephedrine and caffeine exerted a supra-additive synergism, whereas the thermogenic effects of the other two combinations were only additive.
Diastolic blood pressure was not increased by Ephedrine 20mg + Caffeine 200mg, whereas the other combinations increased it by approximately 4 mm Hg more than placebo.
To get Ephedrine+Caffeine in the optimal ratio just take 2-3 pills of ephedrine hcl 8mg (16-24mg of ephedrine) and drink 2-3 cups of espresso (200-300mg of caffeine). That is all!
Caffeine is available in tablets: Kaizen Caffeine.
You can also add 1 pill of aspirin (200mg) in this blend to make full ECA stack, but the value of adding aspirin is questionable. The vast majority of studies were in fact done on the Ephedrine+Caffeine blend and there has never been a head-to-head study done that showed the ECA combination was superior to the EC without aspirin.
Ephedrine HCL 25mg Directions To Use
Take 1 tablet of 25mg as needed for energy. Do not exceed more than 3 tablets daily. Do not use without consulting with your doctor. The maximum recommended serving of ephedrine for a healthy adult is 100 mg in a 24-hour period for not more than 12 weeks.
Ephedrine HCL 25mg Supplement Facts
Ephedrine HCL |
25 mg |
Other Ingredients: Cellulose Micro, Calcium Carbonate, Starch, Calcium Phosphate, Magnesium Stearate |
|
Ephedrine HCL 25mg Warnings
Excessive intake of Ephedrine may cause dizziness or drowsiness.
If you experience dizziness or drowsiness, avoid the
following activities. Alcohol intake must be controlled.
Alcohol may increase drowsiness and dizziness while
taking Ephedrine. Do not take more of this medicine until
and unless it is recommended. If your symptoms persist
or if they worsen, consult your physician. U.S. Federal
Trade Commission Warning; For products which contains
Ephedrine, consuming more than the recommended
serving may result in heart attack, stroke, seizure
or death. Consult a practitioner before you use, if
you have high blood pressure, heart or thyroid disease,
diabetes, difficulty urinating, prostate enlargement,
or glaucoma, or are using any prescription drug. Do
not try to use if you are taking a MAO inhibitor or
any allergy, asthma, or cold medication containing ephedrine,
pseudoephedrine, or phenylpropanolamine. Discontinue
the use of Ephedrine if it causes dizziness, sleeplessness,
loss of appetite, or nausea.
It may harm an unborn baby if you are pregnant. It
may harm a nursing baby, if you are breast-feeding a
baby. If you are over 60 years of age, you may be more
likely to experience side effects of Ephedrine. You may
require a less quantity of this medication. Ensure that
you read the package label for directions before treating
a child with this medication. Children are more susceptible
than adults to the ill effects of Ephedrine and
may get over-reactions. Ephedrine is not suitable
for children below 18 years of age or if you have been
treated for or if you have been diagnosed with high
blood pressure, heart, liver, thyroid or psychiatric
disease, diabetes, constipation, anemia nervousness,
anxiety, depression, seizure disorder, stroke or difficulty
in urination due to prostate enlargement. |